# SDR AALA202401023703

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 65,923 hours, 38,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 24 AND 25 EMERGENCY WALKWAY LIGHTS INOPERATIVE. MAINTENANCE RE-SPLICED BROKEN WIRE FOR EMERGENCY WALKWAY LIGHTS IAW ESPM 20-43-11.
